Toddlers go screaming in pain with raw red skin that flows after the eczema cream reaction



[ad_1]

CLOSED by scab from head to toe, little Colby Chun keeps screaming in pain every day.

He could not sleep or eat properly because his tiny body was swollen, raw red, and bleeding.

    Little Colby Chun was left screaming in pain after suffering a severe reaction to eczema cream

Caters News Agency

Little Colby Chun was left screaming in pain after suffering a severe reaction to eczema cream
    Toddlers suffer from topical steroid withdrawals, severe allergic reactions

Caters News Agency

Toddlers suffer from topical steroid withdrawals, severe allergic reactions

The cause of the pain is incredible – the cream is prescribed to treat eczema spots in his ears.

For two months, Colby's parents were told by doctors to use steroid creams to care for their son.

But, once they stop using treatment when their eczema disappears, the Colby's skin will light up.

Every time the situation gets worse, the toddler gets sick.

    His desperate parents, Kristi and Matt, say while the cream will clean its eczema as soon as they stop using it, he will suffer a horrendous turmoil.

Caters News Agency

His desperate parents, Kristi and Matt, say while the cream will clean its eczema as soon as they stop using it, he will suffer a horrendous turmoil.

Despair, partner. from Honolulu, Hawaii, saw many different doctors try and find out what caused the terrible rash.

Finally they found the steroid cream itself to blame.

Colby suffered from topical steroid withdrawals – an aggressive allergic reaction to treatment.

Mum Kristi, 36, said: "Every time we increase the steroid to a higher dose, it will work and then stop, followed by it again with retaliation.

    Colbys's skin will glow red, raw rashes before exiting and peeling

Caters News Agency

Colbys's skin will glow red, raw rashes before exiting and peeling

"When we first took him, he was red from head to toe like a lobster, strangers constantly asking what was wrong with him.

"After the red part, it starts to dry out and breaks in the big thick patch, then it goes through the flow stage which is the worst.

"It's the worst type of torture, most parents can relate to seeing their child in pain but this is 24-7, without help."

After stopping the medication, Colby had to endure flares continuously, leaving the skin raw red and flowing before being porous and flaking.

A lot of the time we caused pain by giving him the bath and cream he needed, no relief, it was just constant

Kristi, Colby's mother

Now, 17 months later, his parents finally see my improvement and say he is 75 percent cured.

Kristi, a financial advisor, said for the first time in several months his son smiled and could walk.

"He laughed, and slept all night, his hair had grown back and he was getting heavier like a normal baby," he said.

"Before he was very weak, he could not even cry, only groaned, he would not let us humble him when he suffered, but now he is much better.

"We can count the spots now, even though before the whole body, there were large patches of normal skin now and I noticed when the regions disappeared."

Only when Kristi and father Matt, 37, began searching for their child's symptoms online, did they realize what was wrong.

    After finding an online support group, Colby's parents realized that he had a topical steroid withdrawal

Caters News Agency

After finding an online support group, Colby's parents realized that he had a topical steroid withdrawal
    They immediately stopped the treatment of their eczema

Caters News Agency

They immediately stopped the treatment of their eczema

"Many times we cause pain by giving him the bath and cream that he needs, there is no relief, it's just constant," Kristi said.

"Doctors try to direct us in all directions, I get rid of so much from our food, have dust covers, reduce dust, bathe them in drinking water, and test allergies."

The couple discovered the International Topical Steroid Addiction Network – and found another baby in the same situation.

At that time they decided to stop using steroid creams, but to overcome his reaction, Colby had to endure months of painful withdrawals.

In a continuous pattern, the patient's skin will change from dry, peeling, and cracking to bleeding, becoming burning, bright red, and flowing.

    For 17 months, Colby had to endure the painful withdrawal

Caters News Agency

For 17 months, Colby had to endure the painful withdrawal

During the battle, Colby will struggle to sleep for more than 45 minutes at a time but now 17 months, his skin begins to heal and the symptoms decrease dramatically.

Matt, a government employee, said: "The doctor told us to put lotion all over his body, his skin was clear but it looked swollen and red.

"What finally broke the camel's back was when Kristi sent a photo of a child on a website, I saw it and thought it was for Colby. They look very similar. "

Kristi said: "We are careful, we ask doctors every step of the way and that still happens, it is a very slippery slope and it is difficult for most people to believe this can come from over-the-counter creams.

"Doctors and conventional medicine make you feel like a crazy person, and watching your child suffer is a decision and a road that is very difficult to take.

"I told them that his body was recovering from steroids."

    His parents said Colby finally began to smile again, and could walk

Caters News Agency

His parents said Colby finally began to smile again, and could walk

Parents are now relieved to notice that Colby is slowly becoming like other children his age.

While he still has raw skin spots, they believe extensive improvement is undoubted.

Matt said, "I believe he can die, he is really swollen, lost a stake, cannot focus and eat because he is so red, swollen and bleeding.

"But recently he experienced the best Christmas and playing with family, I would say he was 75 percent better.

"I feel he loves life more than other children because he really can enjoy it now.

"He is very friendly and wants to know everyone, he wants to see the world."

Parents argue that the International Addical Steroid Addiction Network (ITSAN) is the basis for studying the problems facing their children.


We pay for your story! Email us at [email protected] or call 0207 782 4368. You can What is wrong we at 07810 791 502. We also pay for videos. Click here to upload your property


[ad_2]

Source link